MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Vascular Dissection (3160); Pericardial Effusion (3271)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 23mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).The patient has a prior medication history of 30 mg, lixiana® (edoxaban).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a 23mm, non-abbott balloon.Upon insertion of 260cm, spring wire (non-abbott brand, j-tip) into the left ventricle, the patient's blood pressure became low, and an unclear percutaneous cardiopulmonary support (pcps) was performed.During the procedure, the valve was able to be implanted.Post-implant, aortic root rupture and a type b dissection had occurred; small amount of circumferential pericardial effusion was observed to be at the apex of heart.Pericardiocentesis was attempted to resolve the event.However, the procedure was aborted because the amount of pericardial effusion was minimal, and further puncture was considered too risky.Ecmo (extracorporeal membrane oxygenation) was subsequently initiated.The physician(s) concluded the presence of cardiac tamponade.The user believed the cause of pericardial effusion to be due to the 23mm, non-abbott balloon.Ecmo has been discontinued; however, the patient remains intubated and on ventilatory support.The patient is hospitalized.
 
Additional Manufacturer Narrative
The device remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50181062
Report Number2135147-2026-05426
Device Sequence Number18613456
Product Code NPT
UDI-Device Identifier05415067045805
UDI-Public(01)05415067045805(17)280722
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number10992478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age86 YR
Patient SexFemale
Patient Weight145 LB